# SDR SWAA2023081588691

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 22,436 hours, 10,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEXT LEFT AFT LAV DETACHED FROMMOUNT<[01] REATTACHED LEFT AFT LAV EXIT LIGHT IAW AMM 33-51-01 OPS CHECK NORMAL.
